CSpace

Browse/Search Results:  1-10 of 21 Help

Selected(0)Clear Items/Page:    Sort:
LIOUVILLE THEOREMS ON THE UPPER HALF SPACE 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2020, 卷号: 40, 期号: 9, 页码: 5373-5381
Authors:  Wang, Lei;  Zhu, Meijun
Favorite  |  View/Download:8/0  |  Submit date:2020/09/23
Divergent operator  Liouville theorem  extension problem  positive kernels  modified Kelvin transformation  moving sphere method  
Liouville type theorems for Hardy-Henon equations with concave nonlinearities 期刊论文
MATHEMATISCHE NACHRICHTEN, 2020, 页码: 10
Authors:  Dai, Wei;  Qin, Guolin
Favorite  |  View/Download:6/0  |  Submit date:2020/06/30
bi-harmonic  concave nonlinearity  Hardy-Henon equations  Liouville theorems  nonnegative solutions  super-harmonic property  
Liouville theorem for poly-harmonic functions on R-+(n) 期刊论文
ARCHIV DER MATHEMATIK, 2020, 页码: 11
Authors:  Dai, Wei;  Qin, Guolin
Favorite  |  View/Download:7/0  |  Submit date:2020/05/24
Liouville theorems  Poly-harmonic functions  Super poly-harmonic properties  Harmonic asymptotic expansions  Navier problems  
A Mean Value Formula and a Liouville Theorem for the Complex Monge-Ampere Equation 期刊论文
INTERNATIONAL MATHEMATICS RESEARCH NOTICES, 2020, 卷号: 2020, 期号: 3, 页码: 853-867
Authors:  Li, Chao;  Li, Jiayu;  Zhang, Xi
Favorite  |  View/Download:7/0  |  Submit date:2020/05/24
BOCHER-TYPE THEOREM ON N-DIMENSIONAL MANIFOLDS WITH CONICAL METRIC 期刊论文
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 2019, 卷号: 147, 期号: 10, 页码: 4527-4538
Authors:  Li, Jiayu;  Wan, Fangshu
Favorite  |  View/Download:17/0  |  Submit date:2019/10/28
Laplace's equation  Bocher-type theorem  Liouville-type theorem  singular manifolds  conical metric  
A monotonicity theorem and its applications to weighted elliptic equations 期刊论文
SCIENCE CHINA-MATHEMATICS, 2019, 卷号: 62, 期号: 10, 页码: 1925-1934
Authors:  Li, Kui;  Zhang, Zhitao
Favorite  |  View/Download:6/0  |  Submit date:2020/05/24
monotonicity theorem  nonlinear elliptic weighted equation  Liouville-type theorem  
Liouville type theorem for higher order Henon equations on a half space 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2019, 卷号: 183, 页码: 284-302
Authors:  Dai, Wei;  Qin, Guolin;  Zhang, Yang
Favorite  |  View/Download:12/0  |  Submit date:2020/01/10
The method of scaling spheres in integral forms  Henon equations  Liouville theorems  Nonnegative solutions  Navier problems  
Liouville type theorem for a singular elliptic equation with finite Morse index 期刊论文
Boundary Value Problems, 2019, 卷号: 2019, 期号: 1
Authors:  Xiu,Zonghu;  Zhao,Jing;  Chen,Jianyi;  Yang,Hongwei
Favorite  |  View/Download:15/0  |  Submit date:2019/04/02
Liouville theorem  Morse index  Singular elliptic equation  
CLASSIFICATION FOR POSITIVE SOLUTIONS OF DEGENERATE ELLIPTIC SYSTEM 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2019, 卷号: 39, 期号: 3, 页码: 1457-1475
Authors:  Guo, Yuxia;  Nie, Jianjun
Favorite  |  View/Download:15/0  |  Submit date:2019/03/05
Liouville theorem  moving plane  degenerate elliptic system  
Convergence From Power-Law to Logarithm-Law in Nonlinear Scalar Field Equations 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2019, 卷号: 231, 期号: 1, 页码: 45-61
Authors:  Wang, Zhi-Qiang;  Zhang, Chengxiang
Favorite  |  View/Download:13/0  |  Submit date:2019/03/05